# SDR DALA2025070104883

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1053388) SEAT TRACK_AT PAX CABIN FLOOR STRUCTURE (CPAX)_LBL 24 AND LBL 45 BTW STA 500 I +18 WITH ORIGINAL THICKNESS CROWN IS 0.146IN AND MINIMUM REMAINING THICKNESS CROWN IS 0.115IN AND ORIGINAL THICKNESS BOTTOM OF TRACK IS 0.230IN AND REMAINING THICKNESS BOTTOM IS 0.180IN THEREFORE AREA IT IS OUT LIMITS. SEAT TRACK (2E/AS) LBL 24 AND LBL 45 BTW STA 500 I +18 WERE FABRICATED AND REPLACED PER B737-800 SRM 53-30-52-0I PROCEDURE 1 AND B737-800 SRM 51-40-02-0G.
